# SDR UIEA2025050900591

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 102,016 hours, 16,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 65B10925146
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BODY GEAR W/W FIXED PANEL INNER SURFACE, JUST BELOW APU FIRE SHUT OFF MODULE. FOUND SURFACE CORROSION.  RH BODY GEAR W/W FIXED PANEL INNER SURFACE JUST BELOW APU FIRE SHUT OFF MODULE SURFACE CORROSION FOUND OUT OF LIMITS AS PER B747-400F SRM 53-00-71-1A-1 REV. 103 AND FABRICATED NEW PANEL (65B10925-146) AS PER SMAL REQUEST NO: 271120012 AND BOEING DRAWING 65B10925 SHEET 17 REV.F. NO FURTHER DEFECTS NOTED.
